RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 4, Pages 727–735 (Mi izv2200)  

An analog of Cartan duality over $p$-adic fields

I. V. Cherednik


Abstract: The classical Cartan duality gives a classification of real forms of a complex semisimple Lie group by means of a classification of involutions of its compact real form. In the present article an analogous construction is given over $p$-adic fields.
Bibliography: 8 titles.

Full text: PDF file (924 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:4, 687–694

Bibliographic databases:

UDC: 519.4
MSC: Primary 20G25; Secondary 12B20
Received: 10.01.1975

Citation: I. V. Cherednik, “An analog of Cartan duality over $p$-adic fields”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976), 727–735; Math. USSR-Izv., 10:4 (1976), 687–694

Citation in format AMSBIB
\Bibitem{Che76}
\by I.~V.~Cherednik
\paper An analog of Cartan duality over $p$-adic fields
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 4
\pages 727--735
\mathnet{http://mi.mathnet.ru/izv2200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=432605}
\zmath{https://zbmath.org/?q=an:0341.20035}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 4
\pages 687--694
\crossref{https://doi.org/10.1070/IM1976v010n04ABEH001809}


Linking options:
  • http://mi.mathnet.ru/eng/izv2200
  • http://mi.mathnet.ru/eng/izv/v40/i4/p727

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:230
    Full text:57
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021